# SDR UPS204480

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK IN THE LEFT HORIZONTAL STABILIZER WEB STIFFENER AT STAB STATION 73 ON THE UPPER SIDE OF THE STIFFENER.  MAINTENANCE REMOVED THE CRACKED STIFFENER AND REPLACED WITH NEW IAW SRM 57-30-2.
